Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 12, 2014, 6:14 PM CDT for Columbia County, Dodge County, Wisconsin. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2014, 6:14 PM CDT (23:14 UTC)
- Expired
- Apr 12, 2014, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dodge County, WI
The radar
The Milwaukee radar (KMKX), 71 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 7:00 PM CDT | HAIL 1 | 3 W Beaver Dam, WI | SOURCE KC9YZX |
| Apr 12, 7:00 PM CDT | HAIL 1.5 | Beaver Dam, WI | |
| Apr 12, 7:07 PM CDT | HAIL 1 | S Beaver Dam, WI | SOURCE KC9QDP. |
| Apr 12, 7:09 PM CDT | HAIL 1 | E Beaver Dam, WI | 0.5 MILES EAST OF BEAVER DAM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 3:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2369 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
784
WUUS53 KMKX 122314
SVRMKX
WIC021-027-130000-
/O.NEW.KMKX.SV.W.0004.140412T2314Z-140413T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
614 PM CDT SAT APR 12 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
NORTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 700 PM CDT
* AT 614 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAMBRIA TO NEAR POYNETTE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CAMBRIA AROUND 620 PM CDT.
RANDOLPH AROUND 625 PM CDT.
WAUPUN AROUND 645 PM CDT.
HORICON AROUND 655 PM CDT.
BEAVER DAM AND MAYVILLE AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ASTICO...SOUTH BEAVER DAM...FOX LAKE...DOYLESTOWN...INTERSTATE 90/94
INTERCHANGE...KNOWLES...BURNETT...MINNESOTA JUNCTION...LEIPSIG AND
WYOCENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4363 8840 4349 8856 4339 8877 4344 8960
4361 8961 4364 8915
TIME...MOT...LOC 2314Z 270DEG 32KT 4356 8912 4347 8941
HAIL...1.00IN
WIND...60MPH
$$
WOOD2 follow-up statements
144
WWUS53 KMKX 122331
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
631 PM CDT SAT APR 12 2014
WIC021-027-130000-
/O.CON.KMKX.SV.W.0004.000000T0000Z-140413T0000Z/
DODGE WI-COLUMBIA WI-
631 PM CDT SAT APR 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN DODGE AND NORTHEASTERN COLUMBIA COUNTIES...
AT 631 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RANDOLPH TO NEAR PARDEEVILLE...MOVING EAST AT 35
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
BEAVER DAM AROUND 635 PM CDT.
WAUPUN AROUND 645 PM CDT.
CAMBRIA AROUND 655 PM CDT.
MAYVILLE...LOMIRA AND RANDOLPH AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ASTICO...SOUTH BEAVER DAM...FOX LAKE...DOYLESTOWN...BURNETT...
KNOWLES...MINNESOTA JUNCTION...WYOCENA...LEIPSIG AND FRIESLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4363 8840 4349 8856 4339 8877 4343 8946
4362 8950 4364 8915
TIME...MOT...LOC 2331Z 267DEG 30KT 4358 8891 4348 8939
HAIL...1.75IN
WIND...60MPH
$$
CRAVEN493
WWUS53 KMKX 122348
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT SAT APR 12 2014
WIC021-027-130000-
/O.CON.KMKX.SV.W.0004.000000T0000Z-140413T0000Z/
DODGE WI-COLUMBIA WI-
648 PM CDT SAT APR 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN DODGE AND NORTHEASTERN COLUMBIA COUNTIES...
AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WAUPUN TO NEAR CAMBRIA...MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEAVER DAM...WAUPUN...MAYVILLE...HORICON...LOMIRA...RANDOLPH...
CAMBRIA...BURNETT...FOX LAKE...BROWNSVILLE...FRIESLAND...
DOYLESTOWN...KEKOSKEE...ASTICO...SOUTH BEAVER DAM...KNOWLES...
MINNESOTA JUNCTION...LEIPSIG AND ATWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4363 8840 4349 8856 4339 8877 4341 8916
4354 8911 4364 8915
TIME...MOT...LOC 2348Z 270DEG 32KT 4361 8864 4346 8911
HAIL...1.50IN
WIND...60MPH
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:43 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Apr 12, 2:43 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CDT SAT APR 12 2014 .SHORT TERM... .TONIGHT - CONFIDENCE...MEDIUM SURFACE WARM FRONT HAS NUDGED INTO SC WI. MASSIVE TEMPERATURE DIFFERENTIAL ACROSS THE CWA...MID/UPPER 30S IN THE NE CWA AND MID 70S IN THE SOUTH WITH GUSTY SOUTH WINDS AND DEW POINTS INTO THE MID 50S. ELEVATED STORMS ASSOCIATED WITH 850-700 FRONTOGENETICAL FORCING STILL TRAVERSING ACROSS CNTRL AND PORTIONS OF SRN WI. THIS INITIAL 850 JET CORE WILL TRANSLATE EAST. MEANWHILE STRONG HEATING AND DESTABILIZATION IS OCCURING FROM IOWA AND ILLINOIS AND POINTS SOUTH WITH THE NORTHERN FRINGE OF THIS INTO FAR SC WI. INSTABILITY PROGS...LI/S...MLCAPE...CRAVEN SIG/SVR...K INDEX ALL SHOW THE DESTABILIZING TREND WELL INTO SC WI. 4KM WRF/RAP/HRRR ARE ALL KEYING ON WESTWARD DEVELOPMENT ACROSS IA WITH STORMS TRANSLATING ACRS SRN WI THIS EVENING. SHORTWAVE IN KS PROGGD TO LIFT NE AND HELP INTIIATE STORMS WITHIN THE UNSTABLE AIR. ADDING FURTHER SUPPORT WILL BE UPPER DIVERGENCE ASSOCIATED WITH RIGHT REAR QUADRANT OF 200-300 MILLIBAR JET ACROSS U.P. STRONGEST SURFACE BASED INSTABILITY WILL BE IN CLOSER PROXIMITY OF SURFACE WARM FRONT...ALONG AND JUST TO THE SOUTH. LAKE MICHIGAN HAS HAD ITS SAY ON HOLDING UP THE NORTHWARD PUSH IN ERN WI. ANOTHER POTENTIAL NEGATIVE IS THE CONSIDERABLE CLOUD COVER UPSTREAM. BOTTOM LINE...AT THIS POINT ENOUGH FAVORABLE FACTORS IN PLACE TO WARRANT THE SPC SLIGHT RISK INTO SRN WI. SVR THREAT APPEARS GREATEST ALONG AND SOUTH OF THE SFC WRM FRONT IN SC WI. .SUNDAY - CONFIDENCE...MEDIUM ACTIVE PATERN PERSISTS. WHILE ONE SHORTWAVE SHIFTS EAST THE ACTIVE UPPER FLOW CONTINUES. PROGS SUGGEST A POTENTIAL LULL IN THE MORNING WITH ANOTHER SHOT OF STEADY RAINS/THUNDER RIDING IN FOR THE AFTERNOON. 850 BAROCLINIC TIGHTENS UP ACROSS THE CWA WITH A RENWED 850 JET CORE INCREASING ACROSS ILLINOIS. THIS WILL MAXIMIZE FORCING ACROSS SRN WI. .SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM THE MID/UPPER TROUGH MOVES ACROSS THE NORTHERN AND CENTRAL PLAINS WITH THE MAIN RIGHT ENTRANCE REGION LIFTING TO THE NORTH OF THE FORECAST AREA...BUT THE 250 MB WINDS DO INCREASE SUNDAY NIGHT OVER SOUTHERN WISCONSIN WITH WEAK UPPER DIVERGENCE. THE 925/850/700 MB LATER IS SATURATED SUNDAY NIGHT...BUT DOES DRY DURING THE DAY MONDAY FROM THE NORTHWEST. 700 UPWARD MOTION IS STRONG SUNDAY EVENING BUT WEAKENS AFTER MIDNIGHT BEFORE BECOMING DOWNWARD MONDAY AFTERNOON...EXCEPT FOR THE FAR SOUTHEAST TIP. BOTH THE 12Z GFS AND 00Z ECMWF TAKES A LOW NORTHEAST ACROSS THE FRONTAL BOUNDARY THAT IS LOCATED ACROSS CENTRAL AND NORTHERN ILLINOIS...SUNDAY NIGHT. THIS SPREADS MODERATE TO HEAVY RAIN AMOUNTS ACROSS MUCH OF SOUTHERN WISCONSIN...WITH AMOUNTS OF 1 TO 1.5 INCHES. THICKNESS AND 850 MB TEMPERATURE VALUES DROP...AND NAM SOUNDINGS COOL ENOUGH FOR A CHANGE OVER TO SNOW. HOWEVER THIS HAPPENS AFTER MOST OF THE HEAVIER PRECIPITATION FALLS...SO DO NOT EXPECT ACCUMULATIONS TO CAUSE MUCH OF A PROBLEM. .MONDAY NIGHT AND TUESDAY... THE MAIN MID/UPPER TROUGH AXIS MOVES ACROSS WISCONSIN LATE MONDAY NIGHT AND TUESDAY MORNING WITH UPPER DIVERGENCE AHEAD OF THE TROUGH AXIS AND CONVERGENCE BEHIND. WEAK 700 MB UPWARD MOTION OVER THE FAR SOUTHEAST EARLY MONDAY MORNING BECOMES DOWNWARD. MID LEVELS REMAIN DRY...WITH SOME INCREASE IN RH WEST OF MADISON BY EVENING. .LONG TERM... .WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...LOW THE MID/UPPER LEVEL FLOW IS ZONAL WEDNESDAY AND BECOMES SOMEWHAT SOUTHWEST LATER THURSDAY. WARM AIR ADVECTION AND SOUTH WINDS OCCURS WEDNESDAY AHEAD OF A TROUGH OF LOW PRESSURE EXTENDING FROM COLORADO TO THE UPPER MISSISSIPPI VALLEY. MOST OF THE PRECIPITATION STAYS NORTH AND WEST WEDNESDAY. THE 00Z ECMWF BRINGS A STRONGER LOW ACROSS SOUTHERN MINNESOTA WEDNESDAY AND INTO NORTHERN WISCONSIN WEDNESDAY NIGHT...WHILE THE 12Z GFS KEEPS THE MAIN LOW OVER OKLAHOMA AND EASTERN KANSAS. THE 12Z GFS LIFTS THIS LOW INTO WISCONSIN THURSDAY WHILE THE 00Z ECMWF BRINGS IN HIGH PRESSURE BEHIND ITS DEPARTING LOW. .FRIDAY AND SATURDAY...FORECAST CONFIDENCE...LOW THE 12Z GFS MOVES THE SURFACE LOW INTO THE UPPER GREAT LAKES FRIDAY WHILE THE ECMWF LINGERS THE SURFACE HIGH. THE TIMING REMAINS OFF BETWEEN THE GFS AND ECMWF ON SATURDAY. && .HYDROLOGY... A ROUND OF MODERATE RAINFALL IS EXPECTED TONIGHT WITH AROUND AN INCH OF RAINFALL...WITH LESSER AMOUNTS SOUTH OF MILWAUKEE AND MADISON. A SLOW MOVING FRONTAL SYSTEM WILL BRING A LONG DURATION OF MODERATE TO HEAVY RAINFALL SUNDAY AFTERNOON AND SUNDAY NIGHT. THIS COULD BRING ANOTHER 1 TO 2 INCHES OF RAINFALL. THE COMBINATION OF TONIGHTS RAIN...AND THE RAIN SUNDAY AFTERNOON AND SUNDAY NIGHT WILL CAUSE RIVERS AND STREAMS TO RISE. HAVE ISSUED AN HYDROLOGIC OUTLOOK FOR THIS EVENT. && .AVIATION/00Z TAFS/... SURFACE WARM FRONT WILL EXTEND INTO SC WI WITH MORE STABLE EASTERLY FLOW NEAR LAKE MICHIGAN. CLUSTER OF STORMS IN WC WI LIKELY TO STAY NORTH OF TAF ROUTES THE REST OF THE AFTERNOON/EARLY EVENING. BEST CHANCE FOR MORE STORMS WILL BE TONIGHT WHEN RENEWED ACTIVITY DEVELOPS ACROSS IA AND ROLLS ACROSS SRN WI NEAR WARM FRONTAL ZONE. AS LOW AND TROUGH MOVE ACRS SRN WI TNGT AND SUNDAY CIGS/VSBYS EXPECTED TO LOWER TO IFR. THIS PLAYED OUT ON MOS AND LLVL RH PROGS. WHILE A BREAK IN RAIN/STORMS POSSIBEL DURING THE MORNING EXPECTE A RENEWED SURGE SUNDAY AFTERNOON. && .MARINE...SMALL CRAFT ADVISORY PRETTY BORDERLINE NORTH OF SFC WARM FRONT THOUGH SOME ONSHORE GUSTS TO AOA 20 KNOTS...SO WILL LEAVE AS IS. AS WARM FRONT TRIES TO NUDGE...GUSTY SOUTH WINDS POSSIBLE BUT LIKELY JUST ACROSS THE FAR SOUTHERN LAKE ZONE. CONFIDNCE NOT HIGH THAT THAT WARM FRONT WILL BE ABLE TO DRIVE NORTH ESPECIALLY WITH SURFACE LOW WEAKENING TO MORE OF A BROAD TROUGH. GRADIENT TRYING TO TIGHTEN UP AND WINDS HAVE PICKED UP A SMIDGE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ644>646. && TONIGHT/SUNDAY AND AVIATION/MARINE...COLLAR SUNDAY NIGHT THROUGH SATURDAY...HENTZ
Hazardous weather outlook, Apr 12, 3:15 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT SAT APR 12 2014 WIZ046-047-051-052-056>060-062>072-132015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AS A WARM FRONT BECOMES STATIONARY ACROSS SOUTHERN WISCONSIN. THE MAIN THREAT WILL BE LARGE HAIL. SOME HEAVY RAINFALL IS POSSIBLE ALONG AND JUST NORTH OF THE FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED SUNDAY AFTERNOON INTO SUNDAY NIGHT WITH A CONTINUED CHANCE OF THUNDERSTORMS...BUT NO SEVERE THUNDERSTORMS ARE EXPECTED. SMALL RIVERS AND STREAMS COULD SEE RAPID RISES AND WE/LL NEED TO KEEP AN EYE ON THEM FOR ANY POSSIBLE FLOODING. THE RAIN WILL CHANGE OVER TO SNOW LATE SUNDAY NIGHT AND MONDAY...BUT ANY ACCUMULATIONS ARE EXPECTED TO BE LIMITED TO AN INCH OR LESS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ643>646-132015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING FOR GUSTY EAST. THE WINDS MAY BECOME SOUTH MAINLY SOUTH OF MILWAUKEE. THIS IS IN ASSOCIATION WITH WARM FRONT BECOMING STATIONARY NEAR THE SHORELINE. THUNDERSTORMS ARE LIKELY AND THERE IS A RISK OF HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY BRISK NORTH WINDS AND HIGH WAVES ARE LIKELY SUNDAY NIGHT THROUGH MONDAY NIGHT...AS A COLD FRONT DROPS SOUTH. THERE IS A CHANCE FOR THUNDERSTORMS INTO SUNDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Apr 12, 5:24 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT SAT APR 12 2014
WIZ051-052-122300-
FOND DU LAC-SHEBOYGAN-
524 PM CDT SAT APR 12 2014
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT FOND DU LAC...
SHEBOYGAN...
AT 524 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR FOND DU
LAC...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN...FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...NORTH FOND DU
LAC...HOWARDS GROVE...OOSTBURG...KOHLER...ELKHART LAKE...
TAYCHEEDAH...BYRON...GREENBUSH...EDEN...MOUNT CALVARY...CASCADE...
WALDO...ST. CLOUD...GLENBEULAH...JOHNSBURG AND DUNDEE.
LAT...LON 4363 8774 4364 8852 4389 8851 4389 8841
4391 8840 4391 8816 4389 8816 4389 8773
4383 8773 4377 8771 4372 8771 4370 8770
TIME...MOT...LOC 2224Z 271DEG 44KT 4383 8837
CRAVENLocal storm report, Apr 12, 5:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL REEDSBURG 43.53N 90.00W
04/12/2014 M1.50 INCH SAUK WI TRAINED SPOTTER
&&
MGLocal storm report, Apr 12, 5:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
539 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 5 NNE PORTAGE 43.61N 89.43W
04/12/2014 M0.75 INCH COLUMBIA WI AMATEUR RADIO
SOURCE AA9ZS.
&&
BHAHNSpecial weather statement, Apr 12, 5:48 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT SAT APR 12 2014
WIZ062-122330-
IOWA-
548 PM CDT SAT APR 12 2014
...A STRONG THUNDERSTORM WILL AFFECT IOWA...
AT 548 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES EAST OF
FENNIMORE...OR 13 MILES SOUTHEAST OF BOSCOBEL...MOVING EAST AT 40
MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
DODGEVILLE AROUND 610 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BARNEVELD...LINDEN...
GOVERNOR DODGE ST PARK...BLUE MOUND ST PARK...RIDGEWAY...EDMUND...
HIGHLAND...COBB...LONDON AND BLACKHAWK LAKE REC AREA.
LAT...LON 4313 9042 4318 9024 4317 9015 4315 9005
4316 9005 4319 9001 4319 8986 4321 8984
4309 8983 4298 8984 4289 9043
TIME...MOT...LOC 2248Z 253DEG 37KT 4301 9049
WOODSpecial weather statement, Apr 12, 6:07 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 607 PM CDT SAT APR 12 2014 WIZ047-051-057-058-122345- GREEN LAKE-DODGE-FOND DU LAC-COLUMBIA- 607 PM CDT SAT APR 12 2014 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...DODGE... FOND DU LAC AND COLUMBIA COUNTIES... AT 606 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR WAUPUN... MOVING EAST AT 45 MPH. WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... WAUPUN AROUND 615 PM CDT. OAKFIELD AROUND 625 PM CDT. LOMIRA AROUND 635 PM CDT. CAMPBELLSPORT AROUND 645 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW FANE...ASTICO... FOX LAKE...ASHFORD...ALTO...KNOWLES...OAK CENTER...WAUCOUSTA... ATWATER AND BROWNSVILLE. LAT...LON 4376 8818 4355 8817 4351 8901 4369 8901 TIME...MOT...LOC 2306Z 267DEG 40KT 4361 8884 WOOD
Local storm report, Apr 12, 6:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
611 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL PARDEEVILLE 43.53N 89.30W
04/12/2014 M1.00 INCH COLUMBIA WI TRAINED SPOTTER
&&
MGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:57 AM CDT | Special Weather Statement | MKX | Green, Lafayette | 33 min |
| Apr 12, 9:18 AM CDT | Special Weather Statement | MKX | Lafayette | 27 min |
| Apr 12, 10:48 AM CDT | Special Weather Statement | MKX | Walworth | 27 min |
| Apr 12, 11:10 AM CDT | Special Weather Statement | MKX | Kenosha | 35 min |
| Apr 12, 11:35 AM CDT | Special Weather Statement | MKX | Kenosha | 10 min |
| Apr 12, 11:50 AM CDT | Special Weather Statement | MKX | Kenosha | 10 min |
| Apr 12, 12:57 PM CDT | Special Weather Statement | MKX | Marquette | 33 min |
| Apr 12, 1:56 PM CDT | Special Weather Statement | MKX | Ozaukee | 34 min |
| Apr 12, 2:16 PM CDT | Special Weather Statement | MKX | Marquette | 29 min |
| Apr 12, 4:17 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 43 min |
| Apr 12, 4:26 PM CDT | Special Weather Statement | MKX | Green Lake | 34 min |
| Apr 12, 4:54 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 36 min |
| Apr 12, 5:15 PM CDT | Special Marine Warning | MKX | 60 min | |
| Apr 12, 5:24 PM CDT | Special Weather Statement | MKX | Marquette | 36 min |
| Apr 12, 5:27 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 48 min |
| Apr 12, 5:48 PM CDT | Special Weather Statement | MKX | Iowa | 42 min |
| Apr 12, 6:07 PM CDT | Special Weather Statement | MKX | Fond du Lac | 38 min |
| Apr 12, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan | 46 min |
| Apr 12, 6:38 PM CDT | Special Weather Statement | MKX | Dane, Iowa | 52 min |
| Apr 12, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 66 min |
| Apr 12, 6:59 PM CDT | Special Marine Warning | MKX | 91 min | |
| Apr 12, 6:59 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 61 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.